# SDR 29GA2015021000001

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 33,674 hours, 37,339 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M
- Part serial: 110
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT PROPELLER AUTOCOARSEN ON FINAL APPROACH.  REPLACED AUTO COARSEN COMPUTER, SWITCH, AND PRESSURE SENSOR OPS SATISFACTORY.
